Follow
malik rashid jamal
malik rashid jamal
Assistant Professor, Integral University
Verified email at iul.ac.in
Title
Cited by
Cited by
Year
Orthogonal derivations in Γ-rings
M Ashraf, MR Jamal
Advances in Algebra 3 (1), 1-6, 2010
262010
Traces of permuting n-derivations and commutativity of rings
M Ashraf, N Parveen, MR Jamal
Southeast Asian Bull. Math 38 (3), 321-332, 2014
172014
Traces of Permuting n-Additive Maps and Permuting n-Derivations of Rings
M Ashraf, MR Jamal
Mediterranean Journal of Mathematics 11, 287-297, 2014
102014
Traces of permuting generalized -derivations of rings
M Ashraf, MR Jamal, A Khan
Miskolc Mathematical Notes 19 (2.0), 731-740, 2018
82018
Some differential identities in prime Γ-rings
M Ashraf, MR Jamal
Bol. Soc. Parana. Mat.(3) 32 (1), 193-205, 2014
62014
Orthogonal Generalized Derivations in Γ-rings
M Ashraf, MR Jamal
The Aligarh Bulletin of Mathematics 29 (1), 41-46, 2010
42010
Generalized Derivations on*-prime Rings
M Ashraf, MR Jamal
Kyungpook Mathematical Journal 58 (3), 481-488, 2018
32018
On the traces of certain classes of permuting mappings in rings
M Ashraf, MR Jamal, MR Mozumder
Georgian Mathematical Journal 23 (1), 15-23, 2016
32016
A study of derivations in near_rings
MR Jamal
Aligarh, 2008
22008
A study of derivations in certain special classes of rings
MR Jamal
Ph. D Thesis, AMU, Aligarh, 2013
12013
Generalized Derivations on Alternative Rings
MR Jamal, D Bano
Palestine Journal of Mathematics 11 (4), 2022
2022
ON GENERALIZED BIDERIVATIONS OF TRIANGULAR ALGEBRAS
D BANO, MR JAMAL
2022
Tri-Additive Maps and Local Generalized (α, β)-Derivations
MR Mozumder, MR Jamal
Ukrainian Mathematical Journal 69, 986-992, 2017
2017
TRI-ADDITIVE MAPS AND LOCAL GENERALIZED (α, β)-DERIVATIONS ТРИАДИТИВНI ВIДОБРАЖЕННЯ ТА ЛОКАЛЬНI УЗАГАЛЬНЕНI (α, β)-ПОХIДНI
MR Mozumder, MR Jamal
The system can't perform the operation now. Try again later.
Articles 1–14